# SDR P9RA20050095

- Difficulty date: July 18, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BACK INTO SFB, CREW NOTED VIBRATION IN AIRCRAFT ABOVE 270KIAS. LOW FREQUENCY VIBRATION. SUSPECT RIGHT FLAP AREA. MAINTENANCE ADJUSTED RIGHT INBD. FLAP IAW M/M. OPS CHECKED GOOD. NOTE. NO FURTHER VIBRATION NOTED AS OF 7/28/2005.
